# SDR DALA2022103007016

- Difficulty date: October 25, 2022
- Submitted: October 30, 2022
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 28,957 hours, 11,011 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2467766) DURING INSPECTION FOUND CORROSION ON CABIN FLOOR STRUCTURE BEAM BSTA 947.5 RBL 50. FLOOR STRUCTURE BEAM BSTA 947.5 RBL 50. WAS REPAIRED PER B737-900ER SRM 53-70-51-2R PROCEDURE 5.
